Kononov A.V. and Metrikine A.V.

 

Diffractional radiation in two-dimensional elastic systems

 

Mechanics of Solids 31(1), 44-48, 1996

 

Summary. The uniform and rectilinear motion of a constant load along an infinite membrane on an elastic foundation is considered. The membrane is supposed to be fixed along a half-line and the way of the load motion does not cross this half-line. The exact solution of the problem is obtained in the integral form. Diffractional radiation of elastic waves is shown to occur when the load moves near the fixation line. The expression is obtained for the spectral-angular density of the radiation energy and the dependence of the directivity diagram on the load velocity is analyzed.